# SDR SWAA2024040168936

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 24,277 hours, 12,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS OVERWING EMERGENCY EXIT LENSE CAME OFF.<[01] RE-INSTALLED OVERWING EMERGENCY EXIT LIGHT LENS PER SIP.
